# SDR FDEA201906271419

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,141 hours, 19,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 32394
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,699 hours, 4,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE R1 DOOR AND COCKPIT  DOOR INOP.   REMOVED AND REPLACED NR 1 RADIANT POWER CORP  BATTERY  PACK IAW AMM  33-51-07-2. OPS CHECKED GOOD.
